# SDR 03FDEA00983

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,128 hours, 18,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 16  COMPLY WITH EA 8-5740-70941.WINGS-RT INBD FLAP HINGE ATTACH LUG REWORK.    COMPLIED WITH EA 8-5740-70941.WINGS-RT INBD FLAP HINGE ASSY ATTACH REWORK.
